do you think vitamin d deficiency can cause allergies?
hi, out of no where i developed allergies to practically everything! my question is , do you think its linked to vitamin d deficiency? my level is 20
here are my symptoms btw
crawling skin sensation
muscle pain , aching feeling
intolerance to heat
craving sweets and carbs
cant sleep right
I was diagnosed with vitD deficiency and have since gotten my vitD levels to normal range. But 4-5 months after starting vitD therapy I started having allergic reactions. Until now I've never had an allergy to anything. It's a rash on my chest. If I take Benadryl it goes away, if I take Allegra it doesn't happen. I can't find out what the allergy is to. Did your allergies go away in time?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.